# SDR AALA20130425001

- Difficulty date: April 24, 2013
- Submitted: April 26, 2013
- Operation: Air carrier
- Aircraft: N943AN
- Make and model: Boeing 737823
- Aircraft serial: 30599
- Aircraft time: 36,850 hours, 15,164 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: B-Nut
- Part number: 272A155343
- Condition: Loose
- Location: Hydraulic Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

LAX - CREW REPORTED DURING FLAP EXTENSION, "B" SYSTEM HYDRAULIC SYSTEM QUANTITY DROPPED TO ZERO.  EMERGENCY DECLARED FLIGHT LANDED LAX WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE. TIGHTENED "B" SYSTEM SUPPLY TUBE IN RIGHT WING B NUT THAT WAS FOUND LOOSE.  SYSTEM GROUND CHECK NORMAL OPERATION.
